# SDR SWAA2022032577883

- Difficulty date: February 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER RECEPTACLE INNER DOUBLER CRACKED AT LOWER FASTENER / [01] PERFORMED HFEC INSP. ON CRACKED AREA AT POWER RECEPTACLE INNER DOUBLER AT LOWER FASTENER IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK CONFIRMED AND MARKED LENGTH 0.66' TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22;;[04] VERIFIED REMOVED ACCESS DOOR FOR ACCESS &  REMOVED RUBBING BLOCK;[05] TRIMMED OUT DAMAGED AREA CUTOUT OF THE EGPR SURROUND DOUBLER AS PER B-737-700 SRM 53-10-15-2R-4.;[06] VERIFIED TRIMMED OUT;[07] PERFORMED HFEC INSP ON CUT OUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCES 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[08] TOOL USED B/C 172329;[09] PERFORMED 10X VISUAL INSPECTION OF REPAIR AREA. TRIM IS CORRECT; NO DISBAND AND NO OTHER DEFECTS NOTED;[10] FABRICATED DOUBLER & FILLER FOR REPAIR MAT. 2024-T3 .050- 2024-T3 .040 REF B-737-700 SRM 53-10-15-2R-4 REPAIR4. SRM 51-40-05-0G-0;[11] VERIFIED FABRICATION. OK TO INSTALL;[12] PERFORMED HFEC INSP ON INTERIOR STRUCTURE AREA. IAW B 737 NDT PART 6 51-00-00 PROCES 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[13] INSTALLED REPAIR AT POWER RECEPTACLE INNER DOUBLER REF B-737-700 SRM 53-10-15-2R-4;[15] REINSTALLED ACCESS DOOR FOR ACCESS IN ACCOMPLISHED IN STEP 2 REF B-737-700 SRM 51-40-02-0G-0;[16] MEASUREMENTS. VERIFIED DOOR INSTALLATION
